I have been a diabetic for 20 years, and just turned 65. I was able to control my blood sugar by diet and exercise. I took metformin when I switched to a different doctor who advised me to take medication even though my A1c was around 6. I started to feel very tired, drowsy, forgetful and higher fasting sugar reading in the morning (due to eating sweets) Therefore, I decided to go back to exercise and diet. A1c was good but I have to exercise very hard and the only time I feel good is after my exercise. Food always makes me sleepy, my brain feels swelling and foggy and my eyes blurry for an hour or so. I think this may be related to the spike of my blood sugar which have gone up to 160, one or two hours after eating. Should I take medication again? My A1c has reached 7.3 What medication would not have the side effects of blurry eyes, sore throat(I am a singer), muscle ache and joint pain. I still exercise daily for two hours. Please advise. LiJiezhen
This question has not been answered.
Next Question: can menopause accelerate diagnosis of type 2 dm »